# SDR 98ZZZX2945

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N5100X
- Make and model: Cndair CL6002B19
- Aircraft serial: 7008
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: AQ10VSS1
- Condition: Corroded
- Location: Lt/Rt Engine
- Part time: 4,336 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ENGINE REMOVAL, NOTED THE SMALL BEARINGS WERE CORRODED.  INSTALLED NEW BEARINGS.
